# SDR SIMA1962

- Difficulty date: July 14, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- Engine: Pwa PW120
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TPA - FLT 5390 - LEFT ENGINE OIL PRESSURE FLUCTUATION WITH INTERMITTENT WARNING ON CREW ALERTING PANEL AND NR 1 ENGINE WARNING LIGHT.  (M)
